Skip navigation

Items where Author is "Tan, Kah Bee"

Items where Author is "Tan, Kah Bee"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Tan, Kah Bee, Ali, Norhashidah Hj. Mohd. and Lai, Choi-Hong ORCID: 0000-0002-7558-6398 (2012) Parallel block interface domain decomposition methods for the 2D convection-diffusion equation. International Journal of Computer Mathematics, 89 (12). pp. 1704-1723. ISSN 0020-7160 (doi:

This list was generated on Thu May 28 14:07:53 2020 UTC.